Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

d-orthogonality of a generalization of both Laguerre and Hermite polynomials

Mongi Blel / Youssèf Ben Cheikh
  • Corresponding author
  • Department of Mathematics, Faculté des Sciences, University of Monastir, 5019 Monastir, Tunisia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-06-16 | DOI: https://doi.org/10.1515/gmj-2018-0043

Abstract

In this work, we give a unification and generalization of Laguerre and Hermite polynomials for which the orthogonal property is replaced by d-orthogonality. We state some properties of these new polynomials.

Keywords: Hermite polynomials; Laguerre polynomials; generalizedhypergeometric polynomials; generating functions

MSC 2010: 42C05; 33C45; 33C20

References

  • [1]

    A. I. Aptekarev, Multiple orthogonal polynomials, J. Comput. Appl. Math. 99 (1998), no. 1–2, 423–447. CrossrefGoogle Scholar

  • [2]

    Y. Ben Cheikh, Decomposition of the Boas-Buck polynomials with respect to the cyclic group of order n, Ann. Univ. Mariae Curie-Skłodowska Sect. A 52 (1998), no. 2, 15–27. Google Scholar

  • [3]

    Y. Ben Cheikh, On some (n-1)-symmetric linear functionals, J. Comput. Appl. Math. 133 (2001), no. 1–2, 207–218. Google Scholar

  • [4]

    Y. Ben Cheikh and N. Ben Romdhane, d-symmetric d-orthogonal polynomials of Brenke type, J. Math. Anal. Appl. 416 (2014), no. 2, 735–747. Web of ScienceCrossrefGoogle Scholar

  • [5]

    Y. Ben Cheikh and K. Douak, On the classical d-orthogonal polynomials defined by certain generating functions. I, Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 1, 107–124. Google Scholar

  • [6]

    Y. Ben Cheikh and K. Douak, On the classical d-orthogonal polynomials defined by certain generating functions. II, Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 4, 591–605. Google Scholar

  • [7]

    Y. Ben Cheikh and M. Gaied, Dunkl–Appell d-orthogonal polynomials, Integral Transforms Spec. Funct. 18 (2007), no. 7–8, 581–597. CrossrefWeb of ScienceGoogle Scholar

  • [8]

    Y. Ben Cheikh, I. Lamiri and A. Ouni, On Askey-scheme and d-orthogonality. I. A characterization theorem, J. Comput. Appl. Math. 233 (2009), no. 3, 621–629. Web of ScienceCrossrefGoogle Scholar

  • [9]

    Y. Ben Cheikh, I. Lamiri and A. Ouni, d-orthogonality of little q-Laguerre type polynomials, J. Comput. Appl. Math. 236 (2011), no. 1, 74–84. Web of ScienceCrossrefGoogle Scholar

  • [10]

    Y. Ben Cheikh and A. Ouni, Some generalized hypergeometric d-orthogonal polynomial sets, J. Math. Anal. Appl. 343 (2008), no. 1, 464–478. CrossrefWeb of ScienceGoogle Scholar

  • [11]

    Y. Ben Cheikh and A. Zaghouani, d-orthogonality via generating functions, J. Comput. Appl. Math. 199 (2007), no. 1, 2–22. CrossrefWeb of ScienceGoogle Scholar

  • [12]

    M. Blel and Y. Ben Cheikh, On some m-symmetric generalized hypergeometric d-orthogonal polynomials, Integral Transform. Spec. Funct., to appear. Google Scholar

  • [13]

    T. S. Chihara, Orthogonal polynomials with Brenke type generating functions, Duke Math. J. 35 (1968), 505–517. Google Scholar

  • [14]

    T. S. Chihara, An Introduction to Orthogonal Polynomials, Math. Appl. 13, Gordon and Breach Science, New York, 1978. Google Scholar

  • [15]

    K. Douak, The relation of the d-orthogonal polynomials to the Appell polynomials, J. Comput. Appl. Math. 70 (1996), no. 2, 279–295. CrossrefGoogle Scholar

  • [16]

    K. Endl, Les polynômes de Laguerre et de Hermite comme cas particuliers d’une classe de polynômes orthogonaux. I, Ann. Sci. Éc. Norm. Supér. (3) 73 (1956), 1–13. CrossrefGoogle Scholar

  • [17]

    R. Koekoek, P. A. Lesky and R. F. Swarttouw, Hypergeometric Orthogonal Polynomials and Their q-Analogues, Springer Monogr. Math., Springer, Berlin, 2010. Google Scholar

  • [18]

    A. B. J. Kuijlaars and L. Zhang, Singular values of products of Ginibre random matrices, multiple orthogonal polynomials and hard edge scaling limits, Comm. Math. Phys. 332 (2014), no. 2, 759–781. CrossrefGoogle Scholar

  • [19]

    I. Lamiri, d-orthogonality of discrete q-Hermite type polynomials, J. Approx. Theory 170 (2013), 116–133. CrossrefWeb of ScienceGoogle Scholar

  • [20]

    Y. L. Luke, The Special Functions and Their Approximations. Vol. I, Math. Sci. Eng. 53, Academic Press, New York, 1969. Google Scholar

  • [21]

    P. Maroni, L’orthogonalité et les récurrences de polynômes d’ordre supérieur à deux, Ann. Fac. Sci. Toulouse Math. (5) 10 (1989), no. 1, 105–139. CrossrefGoogle Scholar

  • [22]

    H. M. Srivastava and H. L. Manocha, A treatise on Generating Functions, Ellis Horwood Ser. Mat. Appl., Ellis Horwood, Chichester, 1984. Google Scholar

  • [23]

    J. Van Iseghem, Vector orthogonal relations. Vector QD-algorithm, J. Comput. Appl. Math. 19 (1987), no. 1, 141–150. CrossrefGoogle Scholar

  • [24]

    S. Varma and F. Taşdelen, On a different kind of d-orthogonal polynomials that generalize the Laguerre polynomials, Math. Æterna 2 (2012), no. 5–6, 561–572. Google Scholar

  • [25]

    A. Zaghouani, Some basic d-orthogonal polynomial sets, Georgian Math. J. 12 (2005), no. 3, 583–593. Google Scholar

About the article

Received: 2016-05-27

Accepted: 2016-07-07

Published Online: 2018-06-16


This project was supported by King Saud University, Deanship of Scientific Research, College of Science Research Center.


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0043.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in